MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC

BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC
Model Number M0068318200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Depression (2361); Constipation (3274); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503); Dyspareunia (4505); Unspecified Tissue Injury (4559)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2020, was chosen as a best estimate based on the date the mesh was implanted.Block d4, h4: the complainant was unable to provide the suspect lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is:(b)(6) regional medical center 1324 lakeland hills blvd, lakeland, fl united states 33805 block h6: the imdrf patient codes capture the reportable events of: e2330 - captures the reported event of pelvic and bladder pain e2015 - captures the reported event of fissures e1405 - captures the reportable event of dyspareunia e1311 - captures the reported event of further or worsening urinary problems e020202 - captures the reported event of depression e0206 - captures the reported event of loss of enjoyment of and mental anguish the imdrf impact code capture the reportable event of: f12 - captures the reportable event of patient had filed a legal claim for personal injury related to the device.
 
Event or Problem Description
It was reported that the patient who was implanted with this advantage fit system and upsylon y-mesh experienced injuries including: pelvic and bladder pain, fissures, dyspareunia, constipation, further or worsening urinary problems, depression, loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.This manufacturer report pertains to the second of two devices implanted on the same patient.Please refer to mfr report 2124215-2025-12236 for the associated device.
 
Event or Problem Description
This manufacturer report pertains to the first of two devices implanted on the same patient.Please refer to mfr report 2124215-2025-12236 for the associated device.It was reported that the patient who was implanted with the advantage fit system and upsylon y-mesh underwent robotic-assisted sacrocolpopexy with y-mesh and midurethral sling insertion on (b)(6) 2020, to treat vaginal vault prolapse and stress incontinence.The upsylon y-mesh was anchored to the anterior and posterior vaginal walls and secured to the sacral promontory, while the advantage fit suburethral sling was placed in a tension-free position under the mid-urethra via suprapubic incisions.Cystoscopy confirmed no injury to the bladder or ureters, and the patient was transferred to the postanesthesia care unit in stable condition with no intraoperative complications reported.Following the implantation, the patient reported experiencing injuries including pelvic and bladder pain, fissures, dyspareunia, constipation, further or worsening urinary problems, depression, and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block h2: additional information.Blocks a2 (date of birth), a3a (sex), a3b (gender), b5 (describe event or problem, b7 (other relevant history), and e1 (zip code, initial reporter phone and initial reporter fax) has been updated based on the additional information received.Block b3 date of event: the exact event onset date is unknown.The provided event date of june 1, 2020, was chosen as a best estimate based on the date of the mesh was implanted.Block d4, h4: the complainant was unable to provide the suspect lot number; therefore, the lot expiration and device manufacture dates are unknown.Block d4 unique identifier (udi) #: detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: (b)(6) united states (b)(6).Block h6: the imdrf patient codes capture the reportable events of: e2330 - captures the reported event of pelvic and bladder pain.E2015 - captures the reported event of fissures.E1405 - captures the reportable event of dyspareunia.E1311 - captures the reported event of further or worsening urinary problems.E020202 - captures the reported event of depression.E0206 - captures the reported event of loss of enjoyment of and mental anguish.The imdrf impact code capture the reportable event of: f12 - captures the reportable event of patient had filed a legal claim for personal injury related to the device.

Brand Name
UPSYLON
Common Device Name
MESH, SURGICAL, SYNTHETIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21499481
Report Number2124215-2025-12251
Device Sequence Number18073436
Product Code OTO
UDI-Device Identifier08714729839217
UDI-Public08714729839217
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068318200
Device Catalogue Number831-820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale